Volume 55, Number 3, May-June 2021
|Page(s)||1909 - 1932|
|Published online||28 June 2021|
On optimality and duality in interval-valued variational problem with B-(p, r)-invexity
Sardar Vallabhbhai National Institute of Technology, Surat, India.
* Corresponding author: email@example.com
Accepted: 30 May 2021
In this paper, we consider a class of interval-valued variational optimization problem. We extend the definition of B-(p, r)-invexity which was originally defined for scalar optimization problem to the interval-valued variational problem. The necessary and sufficient optimality conditions for the problem have been established under B-(p, r)-invexity assumptions. An application, showing utility of the sufficiency theorem in real-world problem, has also been provided. In addition to this, for the interval-optimization problem Mond–Weir and Wolfe type duals are presented and related duality theorems have been proved. Non-trivial examples verifying the results have also been presented throughout the paper.
Mathematics Subject Classification: 90C30 / 90C46
Key words: Interval-valued variational problem / optimality / duality / LU optimal / B-(p, r)-invexity
© The authors. Published by EDP Sciences, ROADEF, SMAI 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.